# SDR AUS20031108

- Difficulty date: October 31, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1CH16
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOWN SWITCH FAULTY.
